# SDR UALA2013061804219

- Difficulty date: June 18, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 39,156 hours, 16,965 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  REPLACED BATTERIES AT EPSU LOCATIONS 12WL AND 11WL IAW AMM, OP TESTED OK.
